Hail, Gogebic
- When
- June 7, 2:40 PM CST to 2:42 PM CST
- Where
- Gogebic County, Marenisco
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 46.380, -89.680
Hail lasted a couple of minutes...accompanied by heavy rain.
Severe Thunderstorms produced large hail and damaging winds over west and south central Upper Michigan on the afternoon and evening of the 7th. A tornado also formed over Menominee County and uprooted numerous trees west of the town of Banat.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MQT wrote it up.
Severe Thunderstorms produced large hail and damaging winds over west and south central Upper Michigan on the afternoon and evening of the 7th. A tornado also formed over Menominee County and uprooted numerous trees west of the town of Banat.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jun 7, 11:35 AM CST, 3 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 135 PM EDT THU JUN 7 2007 .AVIATION...FOR THE 18Z TAFS...THERE ARE A FEW CONCERNS WITH THIS TAF PACKAGE...INCLUDING THE GUSTINESS OF THE S WIND AHEAD OF THE FRONT...AND THEN THE TIMING/STRENGTH OF THUNDERSTORMS THIS EVENING. THREW IN WS AT KCMX WITH 12Z NAM SHOWING AROUND 40-45KT AT 2000FT OFF THE DECK. WITH THE POTENTIAL FOR SVR WX...MENTION OF TSRAGS SEEMED APPROPRIATE...ALTHOUGH STILL UNSURE OF KICK OFF TIMING. WHENEVER CONVECTION DOES INITIATE...EXPECT THE SYSTEMS TO MOVE QUICKLY FROM W TO E. && .UPDATE... STILL TRYING TO ASSESS THE DEVELOPING SEVERE SITUATION. OVERALL ...NOT MUCH HAS CHANGED FM PREVIOUS THINKING. FIRST OFF...ADDED DELTA/SOUTHERN SCHOOLCRAFT TO WIND ADVY...SO ALL CWA IS NOW IN THIS. SO FAR...WINDS STAYING BLO 30 KT MOST AREAS...BUT WITH 35-40KT 1-3KFT...DEEPER MIXING SHOULD BRING SOME 40KT WINDS TO SFC IN GUSTS. EARLIER OB ON TIP OF DOOR PENINSULA INDICATED 35 KT WINDS SO THERE IS A POTENTIAL OF HIGHER GUSTS EVEN CLOSE TO SHORES OF LK MI IF NOT FARTHER INLAND IN DELTA AND S SCHOOLCRAFT. CONCERNING THUNDERSTORMS...ONE CONCERN IS AREA OF LOWER CLOUDS (3-4KFT BASES) THAT FORMED BENEATH CAPPING LAYER NEAR H7 THAT SPREAD ACROSS THE AREA THIS MORNING. EDGE OF LOWER CLOUDS NOW INTO WEST HALF OF CWA. THESE CLOUDS LIKELY PROHIBIT ANY CHANCE OF BREAKING CAP AHEAD OF PRIMARY COLD FRONT AND AREA OF STRONG HEIGHT FALLS WHICH HELP TO COOL MID LEVELS AND ERODE THE CAP. CURRENT GRIDS WITH LIKELY POPS NOT INTO CWA AFT 21Z SEEMS ON TRACK RIGHT NOW. TRIMMED BACK EASTERN EXTENT OF CHANCE POPS (MQT-MNM) UNTIL AFT 00Z. STRONG WIND FIELDS ALOFT LEAD TO VERY FAVORABLE SHEAR/HELICITY PARAMETERS...ENHANCING THE TORNADO THREAT...ALONG SFC BOUNDARY ACROSS UPR MI. INSTABILITY...AT LEAST INITIALLY...IS THE MAIN QUESTION. USED A T/TD OF 82/63 AND ACHIEVED CAPE VALUES AROUND 1500 J/KG WITH CIN NEAR 100 J/KG. HIGHER CIN VALUES WILL PROHIBIT DEVELOPMENT AHEAD OF THE MAIN TROUGH. SCATTERED STORMS NOW DEVELOPING FAR WEST WI INTO NE IA MAY BE BEGINNING SIGNALS OF SEVERE EVENT. WATCH ONLY OUT FOR FAR WEST CWA ATTM BUT EXPECT POTENTIAL SEVERE THREAT TO SPREAD EASTWARD INTO REST OF CWA THIS EVENING. && .PREV DISCUSSION (ISSUED AT 414 AM EDT)... WV AND 400MB RUC ANALYSIS SHOWS BROAD UPPER LEVEL RIDGE OVER MOST OF EASTERN CONUS AND STRONG MID LEVEL TROUGH OVER CENTRAL ROCKIES. SURFACE REFLECTION OF TROUGH IS SEEN OVER SOUTH DAKOTA WITH A CENTRAL PRESSURE OF AROUND 980MB. LATEST RADAR IMAGRY SHOWS A LINE OF SHOWERS AND THUNDERSTORMS ARCHED FROM KBIS THROUGH EASTERN LAKE SUPERIOR. CONVECTION IS TIED CLOSELY TO 850MB FGEN REGION. -TSRA/S WILL CONTINUE MOVING NORTH AND EAST...WX GRIDS WERE ADJUSTED EARLY TO ACCOUNT FOR THIS TREND. TODAY IS TURNING OUT TO BE QUITE THE ACTIVE WEATHER DAY. PRIOR TO THE IMPENDING SEVERE WEATHER OUTBREAK...OPTED TO ISSUE A WIND ADVISORY FOR MOST AREAS OF FA. OPTED TO NOT INCLUDED DELTA AND SOUTHERN SCHOOLCRAFT COUNTIES...OWING TO THE STABILIZING EFFECT OF LAKE MICHIGAN. EARLY ON TODAY...CAPPED SOUNDINGS WILL LIMIT MIXING OF STRONG WIND AND WIND GUSTS. BUT BY EARLY AFTERNOON SURFACE HEATING WILL BE ENOUGH TO OVERCOME CAP. STARTED WIND ADVISORY IN WEST A BIT SOONER AS MORE HEATING IS EXPECTED FOR THEM. HIGHS IN THE LOW 80S STILL LOOK GOOD FOR THE WEST. WITH A RARE HIGH RISK NOW IN PLACE OVER THE AREA...THIS AFTERNOON AND EVENING LOOK TO BE VERY ACTIVE. HIGH SHEAR/CAPE ENVIRONMENT ALONG WITH LARGE SCALE ASCENT...STRONG LOW LEVEL JET...+50KTS...LOW LCL HEIGHTS AROUND 500-700METERS BY EARLY EVENING WILL ALLOW FOR ACTIVE SEVERE WEATHER PATTERN TO DEVELOP. ALSO...THE POSSIBILITY OF AN ISOLATED TORNADOES ACROSS THE FA EXISTS IN ADDITION TO SEVERE HAIL AND DAMAGING WIND THREAT...WILL MENTION ISOLATED TOR POSSIBILITY IN THE HWO. BY FRIDAY AFTN PRECIP. ASSOCIATED WITH FRONTAL PASSAGE SHOULD BE EXITING TO THE EAST. DID TWEAK WX GRIDS FOR THIS TIME...BUT DIDN/T CHANGE MUCH. WANTED TO END PRECIP. EARLIER BUT GUIDANCE SUGGESTED THE POTENTIAL REMAINS THROUGH EARLY FRIDAY AFTN. BY 18Z FRIDAY THE FRONT WILL BE OUT OF HERE...ALLOWING FOR COOL AIR TO FILTER INTO UPPER MICHIGAN WHICH WILL FEEL NICE AFTER THURSDAYS SEVERE WEATHER. THEREAFTER MID LEVEL HIGH PRESSURE RIDGE BUILDS INTO THE AREA AND TO AN EXTENT REMAINS OVER THE FA WELL INTO EARLY NEXT WEEK. WITH NO GOOD REASON TO CHANGE EXISTING WX GRIDS DURING THIS TIME LEFT CHANCE OF SHOWERS AND THUNDERSTORMS IN FOR THE EXTREME WESTERN FA. THE NAM IS MORE BULLISH AND BREAKS DOWN THE RIDGE EARLY SUNDAY AND BRINGS A WEAK S/W INTO THE WESTERN FA SUNDAY MORNING. OTHER GUIDANCE KEEPS RIDGE IN PLACE MORE OR LESS. COORDINATED WITH APX...GRB...DLH && .MARINE (FOR 4 AM EDT LAKE SUPERIOR ISSUANCE)... A STRONG LOW PRES OF 28.9 INCHES OVER THE EASTERN DAKOTAS WILL PROGRESS NORTHEASTWARD INTO NORTHERN MINNESOTA THIS AFTERNOON. AS IT CONTINUES TO SLIDE NE INTO CENTRAL ONTARIO TONIGHT...A COLD FRONT WILL MOVE ACROSS LAKE SUPERIOR. WE WILL CONTINUE TO HIGHLIGHT STRONG GUSTY WINDS WITH 30 TO 40KT GUSTS MAINLY TODAY AND TONIGHT. ALREADY EXPERIENCED SOME GUSTS IN THIS RANGE EARLY THIS MORNING. BEHIND THIS SYSTEM...HIGH PRESSURE OF 30.1 INCHES OVER THE CENTRAL PLAINS STATES FRI WILL BEGIN TO MOVE NE REACHING THE LOWER GREAT LAKES ON SAT...WHERE IT WILL REMAIN STATIONARY THROUGH MON. MEANWHILE...A 29.6 INCH LOW CENTER WILL DEVELOP OVER THE NORTHERN PLAINS ON SUN AND MON. && .MQT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY THROUGH MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR MIZ001-003>007-010>012>014-084-085. WIND ADVISORY THROUGH MIDNIGHT EDT /11 PM CDT/ TONIGHT FOR MIZ002-009. && AVIATION...JLL UPDATE...JLA PREV DISCUSSION...PEARSON MARINE...KF
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MARQUETTE MI 344 AM EDT THU JUN 7 2007 MIZ001>007-009>014-084-085-080745- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 344 AM EDT THU JUN 7 2007 /244 AM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TODAY AND TONIGHT VERY WINDY CONDITIONS WILL DEVELOP OVER MUCH OF UPPER MICHIGAN TODAY AND CONTINUE INTO THIS EVENING. STRONG SOUTH WINDS WILL GUST AS HIGH AS 50 MPH AT TIMES...ESPECIALLY FOR AREAS ALONG THE LAKE SUPERIOR SHORELINE. THUNDERSTORMS WILL FIRE ACROSS WESTERN UPPER MICHIGAN LATE THIS AFTERNOON AND THEN SPREAD INTO CENTRAL UPPER MICHIGAN THIS EVENING. EXPECT THE THUNDERSTORMS TO END LATE TONIGHT. THERE IS A HIGH RISK THAT SOME OF THE STORMS LATE THIS AFTERNOON AND EVENING WILL BECOME SEVERE...PRODUCING DAMAGING WINDS AND LARGE HAIL. A FEW ISOLATED TORNADOES ARE EVEN POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING. LSZ221-241>248-263-264-080745- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 344 AM EDT THU JUN 7 2007 /244 AM CDT THU JUN 7 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL REDEVELOP OVER WESTERN LAKE SUPERIOR THIS AFTERNOON AND THEN SPREAD ACROSS THE REST OF LAKE SUPERIOR TONIGHT. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH TUESDAY OVER WESTERN LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-080745- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 344 AM EDT THU JUN 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL MOVE ACROSS NORTHERN LAKE MICHIGAN TONIGHT. THERE IS A HIGH RISK THAT SOME OF THESE STORMS WILL BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. VOSS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 101 PM EDT THU JUN 7 2007 MIZ001-003>007-010>014-084-085-071915- KEWEENAW-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE-IRON- DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...COPPER HARBOR...HOUGHTON...HANCOCK... LANSE...MARQUETTE...MUNISING...NEWBERRY...IRON RIVER... IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE...MANISTIQUE... KENTON...SIDNAW...SENEY 101 PM EDT THU JUN 7 2007 /1201 PM CDT THU JUN 7 2007/ ...THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS UPPER MICHIGAN LATE THIS AFTERNOON AND THIS EVENING... A LOW PRESSURE SYSTEM CENTERED OVER WESTERN MINNESOTA WILL DRAG A COLD FRONT ACROSS UPPER MICHIGAN LATE TONIGHT THROUGH THE OVERNIGHT HOURS. THIS SYSTEM WILL BRING WARM AND UNSTABLE AIR ACROSS THE UPPER PENINSULA THIS AFTERNOON AND EVENING...CREATING POTENTIALLY EXPLOSIVE ATMOSPHERIC CONDITIONS...RIPE FOR SEVERE WEATHER. THE STORM PREDICTION CENTER IN NORMAN OKLAHOMA...HAS PLACED PORTIONS OF UPPER MICHIGAN UNDER A HIGH RISK FOR FOR SEVERE WEATHER. A HIGH RISK MEANS THAT A MAJOR SEVERE WEATHER OUTBREAK IS EXPECTED IN THE REGION. WIDESPREAD SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ARE POSSIBLE. SEVERE WEATHER IS EXPECTED ACROSS THE WESTERN COUNTIES OF UPPER MICHIGAN BY APPROXIMATELY 5 PM EDT...AND ACROSS EAST CENTRAL UPPER MICHIGAN BY 7 PM EDT. NOW IS THE TIME TO MAKE SURE THAT YOU ARE PREPARED FOR SEVERE WEATHER SHOULD IT OCCUR IN YOUR AREA. HERE ARE A FEW SAFETY TIPS TO CONSIDER. IF YOU LIVE IN A MOBILE HOME...MAKE SURE THAT YOU HAVE AN UNDERGROUND SHELTER NEARBY. IF NOT AVAILABLE...LOCATE THE NEAREST PERMANENT...STURDY BUILDING THAT YOU MAY USE AS A SHELTER. A BASEMENT OR CELLAR IS AN IDEAL PLACE TO TAKE SHELTER. GET UNDER A STURDY PIECE OF FURNITURE OR UNDER A STAIRWAY. IF NO BASEMENT IS AVAILABLE...GO TO THE LOWEST FLOOR AND TAKE SHELTER IN AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET AWAY FROM ANY WINDOWS. MAKE SURE YOU HAVE A HEAVY BLANKET OR MATTRESS TO COVER YOURSELF FOR PROTECTION FROM GLASS AND OTHER DEBRIS. IF YOU ARE IN A SCHOOL...HOSPITAL...OR PUBLIC AREA...MAKE SURE YOU KNOW THE LOCATION OF THE DESIGNATED SHELTER AREA. BASEMENTS SHOULD BE USED AS SHELTERS IF AVAILABLE. OTHERWISE...USE AN INTERIOR HALLWAY ON THE GROUND FLOOR...STAYING AWAY FROM ANY WINDOWS. ONCE IN THE SHELTER AREA...FACE AN INTERIOR WALL...CROUCH DOWN ON YOUR ELBOWS AND KNEES AND PLACE YOUR HANDS OVER YOUR HEAD. THE ISSUANCE OF A SEVERE THUNDERSTORM WATCH OR A TORNADO WATCH MAY BE NECESSARY IN THE AREA WITHIN THE NEXT 12 HOURS. KEEP ALERT AND STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR FUTURE UPDATES...WATCHES...AND WARNINGS. JLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 258 PM EDT THU JUN 7 2007 MIZ009-072100- GOGEBIC- 158 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR GOGEBIC COUNTY UNTIL 400 PM CDT... AT 255 PM EDT(155 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 31 MILES WEST OF PHILLIPS...OR 38 MILES SOUTHWEST OF PARK FALLS...MOVING NORTHEAST AT 55 MPH. THIS STORM HAS A HISTORY OF PRODUCING FUNNEL CLOUDS. PEOPLE IN GOGEBIC COUNTY...INCLUDING THE CITY OF MARENISCO...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 325 PM EDT THU JUN 7 2007 MIZ012-072015- MENOMINEE- 225 PM CDT THU JUN 7 2007 ...SIGNIFICANT WEATHER ALERT FOR MENOMINEE COUNTY UNTIL 315 PM CDT... AT 222 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING ALONG A LINE EXTENDING FROM 9 MILES NORTH OF WAUSAUKEE TO 7 MILES SOUTHWEST OF POUND...OR ALONG A LINE EXTENDING FROM 23 MILES SOUTH OF KINGSFORD TO 27 MILES WEST OF MENOMINEE...MOVING NORTHEAST AT 80 MPH. PEOPLE IN MENOMINEE COUNTY...INCLUDING THE CITIES OF HERMANSVILLE... STEPHENSON...LA BRANCHE AND POWERS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. JLA
The Marquette radar (KMQT), 164 km away, was scanning. The volume nearest the first event began at 20:39 UTC.
7 thunderstorm wind, 5 hail, 1 tornado. Local standard time, as filed.
Hail lasted a couple of minutes...accompanied by heavy rain.
Hail lasted for five minutes.
At 6:47 pm, a tornado touched down approximately 4 miles west of Banat in a forested area west of County Road 356. The EF-0 tornado was approximately 125 yards wide as it tore a quarter-mile path through forested areas and across County Road 356. With winds estimated at 80 mph, the tornado uprooted or snapped more than fifty large trees (diameter in excess of a foot and height greater than 50 feet) along its path before dissipating over forested swampland.
Hail lasted for one to two minutes.
Hail lasted for one to two minutes.
Ten-inch diameter tree limbs down east of Highway US-41 on County Road 342.
Four-inch diameter trees blown down.
Five-inch diameter tree branches blown down.
Several 8-12 inch diameter trees blown down across roads.
Hail lasted approximately one minute. Numerous one-foot diameter trees were also blown down.
Two 14-inch diameter trees snapped.
Eight-inch diameter tree blown down.
Tree blown down across Cliff Drive.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2007Every state in 2007This day in weather historyThe tornado archive for Michigan, 2007Warnings in Michigan, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38334, 38335, 38344, 38363, 38365, 38369, 38374, 38377, 38381, 38423, 38424, 38425, 38426.